# SDR VNAA2015062800039

- Difficulty date: June 28, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 27,152 hours, 26,859 cycles
- Engine: Ge CF348C5B1
- Engine time: 24,252 hours, 24,149 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P58
- Part serial: LMDL0293
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT FADEC FAULT 2 WHITE STATUS MESSAGE.  CREW FOLLOWED QRH.  SHORTLY THEREAFTER, MESSAGE DISAPPEARED AND LT FADEC AMBER MESSAGE APPEARED.  AFTER BEING UNABLE TO MAINTAIN ALTITUDE DUE TO DECREASING AIRSPEED, CREW DECLARED AN EMERGENCY AND LANDED AT NEAREST SUITABLE AIRPORT, WHICH WAS ALSO SCHEDULED DESTINATION.  MAINTENANCE TROUBLESHOT, R & R LT ENGINE FADEC, FULL AUTHORITY DIGITAL ENGINE CONTROL, AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
